Alert archive / Mississippi / Special Weather Statements in 2014

Special Weather Statement, NWS Jackson, MS

July 2, 2014Noxubee County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 2, 2014, 4:58 PM CDT for Noxubee County, Mississippi. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2014, 4:58 PM CDT (21:58 UTC)
Expired
Jul 2, 2014, 6:00 PM CDT
In force
62 min
Issued by
NWS Jackson, MS

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 5:24 PM CDTTSTM WND DMG10 W Brooksville, MSTREES DOWN.
Jul 2, 5:35 PM CDTTSTM WND DMGMacon, MSTREES DOWN IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2402 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WWUS84 KJAN 022158
SPSJAN
MSZ038-039-022300-
WINSTON MS-NOXUBEE MS-
458 PM CDT WED JUL 2 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT WED JUL 2 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM BETHEDEN TO VERNON AT
458 PM CDT...MOVING EAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.

PEOPLE IN WESTERN NOXUBEE AND EASTERN WINSTON COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3293 8897 3329 8907 3329 8878 3326 8854
      3293 8846
TIME...MOT...LOC 2158Z 279DEG 14KT 3322 8895 3300 8889

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 2, 4:38 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 2, 4:38 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT WED JUL 2 2014

...STRONG TO SEVERE STORMS POSSIBLE THIS EVENING AND RECORD LOWS
POSSIBLE THIS WEEKEND...

.SHORT TERM...WEDNESDAY NIGHT THROUGH SATURDAY MORNING...

THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS THE REGION...SOME BEING
SEVERE...AS UNSTABLE ENVIRONMENT WITH SOME S/WV LIFT/FLOW ALOFT IS
AIDING IN A FAVORABLE ENVIRONMENT FOR WET MICROBURSTS. A SEVERE
THUNDERSTORM WATCH WAS ALSO ISSUED UNTIL 9PM TONIGHT AS THIS ACTIVITY
SLOWLY PROGRESSES TO THE SE. MORE ACTIVITY IS POSSIBLE ALONG AND
AHEAD OF THE CURRENT OR ANY NEW OUTFLOW BOUNDARIES THAT DEVELOP. MORE
DIURNAL CONVECTION IS BEGINNING TO DEVELOP IN THE E AND SOME ISOLATED
SEVERE STORMS WILL BE POSSIBLE INTO THE LATE EVENING. HOWEVER...MOST
HI-RES GUIDANCE KEEPS THE ACTIVITY TO THE NW. TONIGHT...EXPECT
LINGERING STORMS INTO THE S/SE AS THE S/WV ALOFT DEPARTS AND THE
STORMS GRADUALLY PROPAGATE TO THE S. LEFT SLIGHT CHANCE POPS ALONG/S
OF THE HWY 82 CORRIDOR WITH MOST OF THE ACTIVITY ALONG/S OF I-20
UNTIL 08Z...WITH MOST LIKELY WEAKENED BEFORE THAT TIME. THE FRONT
WILL CONTINUE TO PROGRESS TO THE S OVERNIGHT AND LOWS WILL BE
SLIGHTLY COOLER IN THE N. WENT NEAR MENMOS TONIGHT...WHILE SLIGHTLY
COOLER IN THE N DUE TO DECREASING CLOUDS AND MOISTURE DECREASING.
EXPECT COOLER CONDITIONS TOMORROW AFTERNOON AS PWATS FALL FROM NEAR
1.50 INCHES TODAY TO NEAR 0.8-1.0 INCHES ON THURSDAY IN THE HWY 82
CORRIDOR. AFTERNOON HIGHS THURSDAY WILL ONLY TOP OUT IN THE UPPER 80S
IN THE N WHILE AREAS IN THE S WILL REACH THE LOW/MID 90S AS THE DRIER
AIR WILL BE SLOWER TO FILTER INTO THE S. SOME MORE SHOWERS/STORMS ARE
POSSIBLE IN THE SW DUE TO COOL AIR ALOFT AND UNSTABLE CONDITIONS WITH
VERTICAL TOTALS NEAR 26-28 DEG C. HOWEVER...WEAK FLOW ALOFT WILL ONLY
SUPPORT MAYBE AT MOST SOME STRONG STORMS. WILL KEEP OUT OF HWO FOR
NOW. WENT WITH SLIGHT CHANCE POPS IN THE SW UNTIL 02Z FRIDAY.

AS THE UPPER H5 TROUGH OVER THE NE CONUS SLOWLY SLIDES E AND
TROPICAL STORM ARTHUR BECOMES EMBEDDED IN THE MEAN FLOW ALOFT...A
STRONGER PUSH OF DRY AIR WILL BEGIN TO FILTER INTO THE N/NE PORTIONS
OF THE REGION THURSDAY NIGHT INTO FRIDAY MORNING. SOME RECORD LOW
MOISTURE VALUES WILL BEGIN TO MOVE INTO THE N/NE PORTIONS OF THE
AREA. WITH PWATS FALLING TO NEAR RECORD VALUES (~0.6 INCHES OR
LESS) AND DEWPOINTS WILL FALL INTO THE LOWER 60S...LOWS WILL ALSO BE
COOLER. SOME RECORD LOWS ARE POSSIBLE IN THE N/E. WENT NEAR MAVMOS
FOR LOWS FRIDAY...BUT WENT WARMER IN THE SW DUE TO LINGERING CLOUDS
AND DEEPER MOISTURE IN THE AREA. FRIDAY WILL BE MUCH CLEARER AS THE
H5 UPPER RIDGE OVER THE CENTRAL PLAINS SLOWLY BUILDS INTO THE REGION.
CLEAR SKIES ARE POSSIBLE WITH MAYBE SOME HIGH CLOUDS BUT TEMPERATURES
WILL ONLY REACH THE MID 80S IN THE N TO LOWER 90S IN THE S AS PWATS
FALL TO NEAR 0.7-0.9 INCHES. THE COOLEST NIGHT AND MOST POTENTIAL FOR
RECORD LOWS ARE POSSIBLE SATURDAY MORNING AS MOISTURE COULD FALL TO
RECORD LEVELS...PWATS AROUND 0.4 INCHES IN THE NE...AND DEWPOINTS
POSSIBLY IN THE LOW/MID 50S. LOWS WILL ONLY BE IN THE LOW/MID 60S IN
THE SW TO UPPER 50S IN THE NE. GREENWOOD...HATTIESBURG...AND MERIDIAN
COULD ALL TIE OR BREAK RECORD LOWS SATURDAY MORNING. WENT NEAR BLEND
OF MAV/ECS LOWS SATURDAY MORNING. RELEVANT PORTION OF PREVIOUS LONG
TERM DISCUSSION IS ATTACHED. /DC/

.LONG TERM...

SATURDAY EVENING THROUGH NEXT TUESDAY...

SATURDAY WILL BE MUCH OF THE SAME STORY WITH CONTINUED NEAR RECORD
LOW PWATS WITH AREA REMAINING UNDER NORTHERLY FLOW. BY SUNDAY
HOWEVER, THE SUBTROPICAL RIDGE BECOMES RE-ESTABLISHED WITH DEEPER SE
MOISTURE FETCH COMING OFF GULF AND SUBTLE WEAKNESSES IN OVERALL
HEIGHT/VORTICITY FIELDS WILL YIELD GREATER CHANCES FOR
ISOLATED/SCATTERED SHOWERS AND TSTORMS SOUTH OF I-20 AS SEA BREEZE
CONVERGENCE AIDS IN INITIATION. SIMILAR PATTERN WILL BE IN PLACE MON-
TUES WITH 20-40% POP FROM I-20 INCREASING SOUTHWARD TOWARDS THE COAST
AS HUMIDITY AND TEMPS RISE AGAIN. IT MAY NOT BE IMPOSSIBLE FOR SOME
STORMS TO BE STRONG WITH ELEVATED VERTICAL TOTALS NEAR 28C BUT WILL
MONITOR TRENDS.

FOR WEATHER ELEMENTS...MEXPOPS WERE GENERALLY FOLLOWED WITH SLIGHT
TWEAK TOWARDS EC OUTPUT THURSDAY WITH FRONTAL PASSAGE TIMING
DIFFERENCES. MEX TEMPS WERE MASSAGED WITH ECMOS THAT ALSO ALIGNED
WITH COOLER TRENDING RAW MODEL H925 TEMPS THROUGH SATURDAY AND
MEXMOS GENERALLY FOLLOWED SUN-TUES. /ALLEN/

&&

.AVIATION...MOSTLY VFR CONDITIONS FOR MID AFTERNOON...EXCEPT FOR SITES
AFFECTED BY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. WILL
HAVE SEVERAL CLOUDS LAYERS THROUGH THE DAY WITH LOWEST HEIGHTS
MAINLY 3 TO 4 KFT. ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE
THROUGH EARLY EVENING IN ALL AREAS.  IN THESE LATTER AREAS STORMS
PRODUCING MICROBURSTS AND HIGH LEVELS OF TURBULENCE WILL BE
POSSIBLE. WINDS TODAY WILL BE FROM THE NORTHWEST...GENERALLY LESS
THAN 10 KTS AWAY FROM THUNDERSTORMS. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  91  64  88 /  21  10   4   0
MERIDIAN      71  92  61  89 /  18   8   3   0
VICKSBURG     71  90  64  89 /  21  12   8   0
HATTIESBURG   74  94  67  91 /  20  11   9   0
NATCHEZ       72  91  65  87 /  23  20  14   0
GREENVILLE    69  86  63  85 /  15   3   3   0
GREENWOOD     67  87  60  86 /  15   3   2   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/ALLEN/17
Hazardous weather outlook, Jul 2, 2:54 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT WED JUL 2 2014

ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-046-052-056>058-
062>066-072>074-032000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-KEMPER-LAUDERDALE-SMITH-
JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
254 PM CDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

LAZ015-016-023>026-MSZ027>033-035>045-047>051-053>055-059>061-
032000-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
254 PM CDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...THIS AFTERNOON THROUGH TONIGHT

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
GUSTS AND HAIL UP TO QUARTER SIZE ARE POSSIBLE AHEAD OF A COLD FRONT
PUSHING DOWN FROM THE NORTH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 2, 4:13 PM CDT, 45 minutes before
MSZ056-022145-
SMITH MS-
413 PM CDT WED JUL 2 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT WED JUL 2 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER BURNS AT 413 PM CDT...MOVING SOUTHEAST AT 30 MPH.

PEOPLE IN NORTHERN SMITH COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3214 8937 3201 8944 3209 8966 3221 8962
TIME...MOT...LOC 2113Z 297DEG 26KT 3214 8957

CME
Special weather statement, Jul 2, 4:13 PM CDT, 45 minutes before
MSZ057-058-022200-
JASPER MS-CLARKE MS-
413 PM CDT WED JUL 2 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT WED JUL 2 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 12 MILES NORTHWEST OF STONEWALL AT 413
PM CDT...MOVING EAST AT 20 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN CLARKE AND NORTHEASTERN JASPER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3206 8877 3217 8903 3222 8902 3223 8886
      3222 8873
TIME...MOT...LOC 2113Z 281DEG 11KT 3221 8898

19
Special weather statement, Jul 2, 4:32 PM CDT, 26 minutes before
MSZ029>033-022230-
WEBSTER MS-OKTIBBEHA MS-LOWNDES MS-CLAY MS-CHOCTAW MS-
432 PM CDT WED JUL 2 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT WED JUL 2 2014

AN OUTFLOW BOUNDARY FROM A LINE OF STRONG THUNDERSTORMS CAPABLE OF
PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 18 MILES NORTH OF
BELLEFONTAINE TO 5 MILES WEST OF EUPORA AT 432 PM CDT...MOVING EAST
AT 35 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN CHOCTAW...CLAY...WEST CENTRAL LOWNDES...
NORTHERN OKTIBBEHA AND EASTERN WEBSTER COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3337 8867 3346 8938 3373 8932 3373 8920
      3375 8919 3374 8905 3376 8903 3376 8894
      3382 8893 3381 8872 3368 8871 3368 8853
TIME...MOT...LOC 2132Z 278DEG 28KT 3390 8919 3353 8934

MME
Local storm report, Jul 2, 4:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT WED JUL 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 ENE ROSE HILL         32.16N 88.96W
07/02/2014                   JASPER             MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 513 AND COUNTY ROAD 5133.

&&

CME
Special weather statement, Jul 2, 4:50 PM CDT, 8 minutes before
LAZ025-022250-
TENSAS LA-
450 PM CDT WED JUL 2 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT WED JUL 2 2014

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTHEAST
OF NEWLIGHT TO 5 MILES SOUTHEAST OF NEWLIGHT AT 450 PM CDT...MOVING
EAST AT 30 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.

PEOPLE IN NORTHERN TENSAS PARISH SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3220 9148 3220 9132 3223 9127 3221 9123
      3224 9120 3225 9113 3222 9112 3219 9117
      3214 9117 3212 9103 3208 9108 3205 9109
      3208 9114 3207 9116 3206 9116 3202 9107
      3196 9119 3198 9145
TIME...MOT...LOC 2150Z 275DEG 25KT 3218 9136 3206 9135

19
Special weather statement, Jul 2, 4:58 PM CDT, 0 minutes before
MSZ038-039-022300-
WINSTON MS-NOXUBEE MS-
458 PM CDT WED JUL 2 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT WED JUL 2 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM BETHEDEN TO VERNON AT
458 PM CDT...MOVING EAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.

PEOPLE IN WESTERN NOXUBEE AND EASTERN WINSTON COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3293 8897 3329 8907 3329 8878 3326 8854
      3293 8846
TIME...MOT...LOC 2158Z 279DEG 14KT 3322 8895 3300 8889

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:12 PM CDTSpecial Weather StatementJANWashington28 min
Jul 2, 1:36 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington54 min
Jul 2, 1:39 PM CDTSpecial Weather StatementJANBolivar31 min
Jul 2, 2:01 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Washington59 min
Jul 2, 2:06 PM CDTSpecial Weather StatementJANBolivar29 min
Jul 2, 2:24 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey66 min
Jul 2, 2:40 PM CDTSpecial Weather StatementJANBolivar30 min
Jul 2, 2:45 PM CDTSevere Thunderstorm WarningJANHolmes60 min
Jul 2, 2:52 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren33 min
Jul 2, 3:27 PM CDTSevere Thunderstorm WarningJANGrenada40 min
Jul 2, 3:28 PM CDTSpecial Weather StatementJANAttala47 min
Jul 2, 3:37 PM CDTSpecial Weather StatementJANHinds, Madison, Rankin, Scott58 min
Jul 2, 3:47 PM CDTSpecial Weather StatementJANMontgomery58 min
Jul 2, 4:13 PM CDTSpecial Weather StatementJANSmith32 min
Jul 2, 4:19 PM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
Jul 2, 4:20 PM CDTSevere Thunderstorm WarningJANSmith55 min
Jul 2, 4:32 PM CDTSpecial Weather StatementJANClay, Oktibbeha, Webster58 min
Jul 2, 4:53 PM CDTSevere Thunderstorm WarningJANClay51 min
Jul 2, 5:00 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston60 min
Jul 2, 5:27 PM CDTSpecial Weather StatementJANJasper43 min
Jul 2, 5:31 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee59 min
Jul 2, 5:32 PM CDTSpecial Weather StatementJANKemper43 min
Jul 2, 5:40 PM CDTSpecial Weather StatementJANKemper45 min
Jul 2, 5:51 PM CDTSpecial Weather StatementJANLauderdale44 min
Jul 2, 6:00 PM CDTSpecial Weather StatementJANAdams60 min
Jul 2, 6:13 PM CDTSevere Thunderstorm WarningJANAdams42 min
Jul 2, 6:19 PM CDTSpecial Weather StatementJANKemper61 min
Jul 2, 6:23 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale26 min
Jul 2, 2:31 PM CDTSpecial Weather StatementJANEast Carroll, West Carroll29 min
Jul 2, 3:09 PM CDTSpecial Weather StatementJANMadison31 min
Jul 2, 4:01 PM CDTSevere Thunderstorm WarningJANFranklin36 min
Jul 2, 4:50 PM CDTSpecial Weather StatementJANTensas60 min
Jul 2, 4:54 PM CDTSevere Thunderstorm WarningJANTensas34 min
Jul 2, 5:35 PM CDTSpecial Weather StatementJANCatahoula45 min
Jul 2, 6:06 PM CDTSpecial Weather StatementJANConcordia59 min

Nearby

Special Weather Statements in Mississippi, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.